Alert archive / Arkansas / Flash Flood Warnings in 2017

Flash Flood Warning 20, NWS Little Rock, AR

April 30, 20175 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 30, 2017, 2:54 AM CDT for 5 counties in Arkansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 2:54 AM CDT (07:54 UTC)
Expired
Apr 30, 2017, 6:45 AM CDT
In force
4 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Lonoke County, AR, Prairie County, AR, Pulaski County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 70 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 3:28 AM CDTFLASH FLOODHazen, ARRUNNING WATER ON CITY STREETS
Apr 30, 5:38 AM CDTFLASH FLOODLonoke, ARMANY ROADS THROUGHOUT THE COUNTY ARE UNDER WATER. THE SHERIFFS OFFICE WAS DISCOURAGING TRAVEL IN THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 7.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
1.2
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

421 
WGUS54 KLZK 300754
FFWLZK
ARC085-117-119-145-147-301145-
/O.NEW.KLZK.FF.W.0020.170430T0754Z-170430T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
254 AM CDT SUN APR 30 2017

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  Woodruff County in eastern Arkansas...
  Prairie County in central Arkansas...
  Southern Lonoke County in central Arkansas...
  Southeastern White County in central Arkansas...
  Southeastern Pulaski County in central Arkansas...

* Until 645 AM CDT

* At 251 AM CDT, Doppler radar indicated thunderstorms producing heavy 
  rain across the warned area. Doppler radar has indicated that between 
  2 and 4 inches of rain has fallen in the last several hours. Flash 
  flooding is likely to occur.

* Some locations that will experience flooding include...
  Lonoke...                         Augusta...
  Des Arc...                        Hazen...
  De Valls Bluff...                 England...
  Carlisle...                       Patterson...
  Fredonia...                       Humnoke...
  Keo...                            Barrettsville...
  McCrory...                        McCreanor...
  Pryor...                          Stuttgart Municipal Airport...
  Brummitt...                       Prairie Center...
  Parkers Corner...                 Hurricane Lake WMA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3491 9133 3490 9139 3487 9135 3456 9156
      3456 9160 3451 9160 3448 9162 3449 9216
      3535 9142 3534 9104

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 12:42 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 30, 12:42 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1242 AM CDT Sun Apr 30 2017

.AVIATION...
Numerous showers and thunderstorms with heavy rain will continue
across much of the area into the morning. The cold front will move
through the state today and rain will taper off behind the front.
Mainly MVFR and IFR conditions are expected into the morninig. VFR
conditions will return by Sunday evening.

&&

.PREV DISCUSSION...(ISSUED 834 PM CDT Sat Apr 29 2017
)

AVIATION...30/00z Taf Cycle

Convection wl cont to increase in areal coverage later this
evening and durg the overnight hours. VFR/MVFR conds wl prevail
outside of convection, with persistent storms producing IFR conds
at times. Assocd CDFNT wl push EWD acrs AR later on Sun with
improving conds as drier air advects into the region. /44/

PREV DISCUSSION...(ISSUED 312 PM CDT Sat Apr 29 2017)

SHORT TERM...Tonight Through Sunday

Surface low pressure was anchored over north central Texas this
afternoon, with a stationary boundary stretching northeast into
eastern Oklahoma and northwestern Arkansas. Ascent across this
region has led to a dramatic increase in convection this
afternoon, with numerous showers and thunderstorms noted across
western, northwestern, and even north central Arkansas. Observed
rainfall rates have been in the 1.50 inch per hour range so far in
the heavier bands, with Highfill receiving over 2 inches between
17z-19z. Flash flooding has already become a concern, with
saturated soils and heavy rains leading to several water rescues
in the Fayetteville and Rogers areas already today.

Widespread 2-4 inch accumulations still appear likely across
central and northern Arkansas through the remainder of today and
tonight. This initial push of convection will be followed by a
second round later tonight as stronger forcing for ascent moves in
ahead of the upper low that will be approaching. As such, locally
heavier amounts will not be out of the question. Storm motions,
whether this afternoon, or with the cold front later tonight, will
be roughly parallel to the lines of convection so training cells
and resultant flash flooding will be an issue. Models are still
insistent on a PWAT plume of roughly 2" along the cold front later
tonight. In addition to northern Arkansas, suspect there will be
a considerable flash flooding threat in southern and southeastern
Arkansas tonight along the cold front as it moves through.

The other concern will be severe storms. The special release 18z
sounding shows and uncapped environment with considerable CAPE in
place, on the order of 3,700 J/kg. Any storms that do develop this
afternoon and evening will certainly have plenty of instability
to work with. The limiting factor will be shear as it pertains to
organized convection. Thus through this evening large hail and
damaging winds will be the primary threat in addition to flash
flooding. While shear isn't the best this afternoon, it will
improve this evening and tonight ahead of the cold front as the
low level jet kicks in. Model soundings suggest convection for
central and southern Arkansas will still be surface-based, so the
threat of severe storms will remain well into the evening and
overnight hours.

By daybreak Sunday morning, the cold front will be in central to
eastern Arkansas and working its way eastward. Some convection
will lag the front but the risk of any strong to severe storms
will be nearly over with by daybreak I believe.

LONG TERM...Sunday night Through Saturday

On Sunday night, the cold front will be moving south and east of the
area, with cooler air moving in behind it. As the closed upper low
passes north of the area, there will be some wraparound cloud cover
but this should clear out Monday, with the beginning of the week
being fairly pleasant.

Speaking of the front, as it hits nearly parallel upper flow to the
south of the state, it will stall out. As an upper trough digs down
into the Rockies, the flow will amplify again, and this will push
the boundary back to the north as a warm front around Tuesday. The
front looks to stall out somewhere over Arkansas, with several waves
moving through and interacting with it. This will make showers and
thunderstorms a good possibility through the end of the week.

By late in the week, surface low pressure will form along the front,
which will give it momentum. Of course, it looks like there will be
a cutoff upper low dropping down into the southern plains into
possibly the Arklatex region which would also give it a push.

&&

.LZK Watches/Warnings/Advisories...
Lake Wind Advisory until 9 PM CDT this evening FOR Arkansas-
Bradley-Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew-
Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-
Lincoln-Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp-
White-Woodruff.

Flash Flood Watch through this evening FOR Arkansas-Baxter-Boone-
Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-
Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard-
Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-Marion-Monroe-
Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski-
Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell.

&&

Aviation...51
Hazardous weather outlook, Apr 29, 11:02 PM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Little Rock AR
1102 PM CDT Sat Apr 29 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun-
Bradley-Drew-
1102 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Numerous showers and thunderstorms...some severe...will continue
through tonight. Damaging winds and large hail are the main threats.
Isolated tornadoes will also be possible with the cold front. With a
very moist atmosphere, very heavy rain will be seen through the
night in most areas. 1 to 3 inches are expected in the south with 3
to 6 inches elsewhwhere...with isolated higher amounts.

These heavy rain amounts will lead to flash flooding and river
flooding over many parts of Arkansas. Residents need to follow the
latest statements and possible warnings during this dangerous
weather situation. A flash flood watch is in effect for the expected
heavy rain. Winds will be elevated over mainly the eastern half of
Arkansas, and a lake wind advisory is in effect.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

A line of thunderstorms should be exiting eastern Arkansas Sunday
morning. Any severe thunderstorms will quickly weaken or move out of
the area. The main severe threats would be damaging winds or large
hail. Drier air moves into the state in the afternoon diminishing
rain chances.

The next system will arrive with a warm front Wednesday. Chances of
showers and thunderstorms are expected Tuesday night continuing into
Thursday. Severe thunderstorms are not expected with this system at
this time.

.Spotter Information Statement...

Spotter activation may be needed later today through early
Sunday. Please monitor the latest forecasts over the next couple
of days.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59/51

In the hours before

Local storm report, Apr 30, 2:27 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
227 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLASH FLOOD      2 N SPRINGFIELD         35.29N  92.56W
04/29/2017                   CONWAY             AR   TRAINED SPOTTER

            HIGHWAY 92... 9... AND 64 FLOODED WITH 2 WATER RESCUES.

&&

EVENT NUMBER LZK1700106

CROSS
Local storm report, Apr 30, 2:34 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      1 NNW BRUMLEY           35.07N  92.43W
04/29/2017                   FAULKNER           AR   TRAINED SPOTTER

            470 E ROBINS RD IN CONWAY FLOODED.

&&

EVENT NUMBER LZK1700107

CROSS
Local storm report, Apr 30, 2:39 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
239 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     FLASH FLOOD      1 WNW OAK FOREST        34.75N  92.35W
04/30/2017                   PULASKI            AR   TRAINED SPOTTER

&&

EVENT NUMBER LZK1700108

CROSS
Local storm report, Apr 30, 2:40 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
240 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLASH FLOOD      1 WSW CRYSTAL HILL      34.81N  92.34W
04/30/2017                   PULASKI            AR   TRAINED SPOTTER

&&

EVENT NUMBER LZK1700109

CROSS
Local storm report, Apr 30, 2:45 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
245 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND DMG     PARKS                   34.80N 93.95W
04/29/2017                   SCOTT              AR   EMERGENCY MNGR

            TREE BLOWN DOWN ACROSS THE HIGHWAY NEAR THE TOWN OF PARKS

&&

MBROWN
Local storm report, Apr 30, 2:46 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
246 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     FLASH FLOOD      PERRY                   35.04N  92.79W
04/30/2017                   PERRY              AR   AMATEUR RADIO

            HIGHWAY 10 AND SMITH CROSSINGS ROAD WEST OF PERRY
            REPORTED FLOODED.

&&

EVENT NUMBER LZK1700110

CROSS

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Pulaski, White47 min
Apr 29, 7:21 PM CDTSpecial Weather StatementLZKClark, Hot Spring, Montgomery, Pike54 min
Apr 29, 7:25 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline22 min
Apr 29, 7:34 PM CDTSpecial Weather StatementLZKYell41 min
Apr 29, 7:45 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike45 min
Apr 29, 7:50 PM CDTSpecial Weather StatementLZKSaline40 min
Apr 29, 7:57 PM CDTSpecial Weather StatementLZKCleburne, Stone48 min
Apr 29, 8:06 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline24 min
Apr 29, 8:17 PM CDTSpecial Weather StatementLZKArkansas, Monroe28 min
Apr 29, 8:24 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Saline51 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell48 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline48 min
Apr 29, 8:52 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie23 min
Apr 29, 8:58 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more3 hr
Apr 29, 8:59 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry, Pope, Saline, Yell46 min
Apr 29, 9:10 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff50 min
Apr 29, 9:15 PM CDTSpecial Weather StatementLZKMontgomery, Polk, Scott45 min
Apr 29, 9:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott31 min
Apr 29, 9:31 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren44 min
Apr 29, 9:36 PM CDTSpecial Weather StatementLZKWhite39 min
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more49 min
Apr 29, 9:46 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren18 min
Apr 29, 9:51 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White39 min
Apr 29, 9:58 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 29, 10:10 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White50 min
Apr 29, 10:14 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Yell31 min
Apr 29, 10:24 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White24 min
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more48 min
Apr 29, 10:51 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White24 min
Apr 29, 11:01 PM CDTSpecial Weather StatementLZKIndependence44 min
Apr 29, 11:05 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring40 min
Apr 29, 11:11 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White34 min
Apr 29, 11:13 PM CDTFlash Flood WarningLZKConway, Faulkner, Perry, Pulaski, Saline3 hr
Apr 29, 11:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more47 min
Apr 29, 11:37 PM CDTSevere Thunderstorm WarningLZKLonoke, White38 min
Apr 29, 11:55 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, White3 hr
Apr 29, 11:56 PM CDTSpecial Weather StatementLZKLonoke, Pulaski, White49 min
Apr 30, 12:07 AM CDTAreal Flood WarningLZKBaxter, Boone, Fulton, Marion, Newton, Searcy9 hr
Apr 30, 12:07 AM CDTSpecial Weather StatementLZKJackson23 min
Apr 30, 12:09 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White51 min
Apr 30, 12:14 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 12:16 AM CDTAreal Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more6 hr
Apr 30, 12:35 AM CDTTornado WarningLZKWhite, Woodruff25 min
Apr 30, 12:56 AM CDTTornado WarningLZKJackson, White, Woodruff23 min
Apr 30, 1:06 AM CDTSevere Thunderstorm WarningLZKJackson, Prairie, Woodruff39 min
Apr 30, 1:58 AM CDTSpecial Weather StatementLZKGrant, Jefferson, Lonoke, Prairie47 min
Apr 30, 2:12 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more4 hr
Apr 30, 2:12 AM CDTTornado WarningLZKJefferson, Lonoke, Prairie33 min
Apr 30, 2:30 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 30, 2:57 AM CDTSpecial Weather StatementLZKPrairie, Woodruff48 min
Apr 30, 3:12 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff48 min
Apr 30, 3:53 AM CDTSpecial Weather StatementLZKJackson, Monroe, Woodruff52 min
Apr 30, 4:15 AM CDTSpecial Weather StatementLZKCleveland, Grant, Jefferson45 min
Apr 30, 4:36 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski39 min
Apr 30, 4:45 AM CDTFlash Flood WarningLZKIndependence, Jackson, Woodruff3 hr
Apr 30, 4:52 AM CDTFlash Flood WarningLZKMonroe, Prairie, Woodruff3 hr
Apr 30, 5:00 AM CDTSpecial Weather StatementLZKFaulkner, Lonoke, Pulaski45 min
Apr 30, 5:14 AM CDTFlash Flood Warning EmergencyLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more3 hr
Apr 30, 5:22 AM CDTFlash Flood WarningLZKHot Spring6 hr
Apr 30, 5:56 AM CDTFlash Flood WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more4 hr
Apr 30, 6:26 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline2 hr
Apr 30, 7:27 AM CDTFlash Flood Warning EmergencyLZKBaxter6 hr
Apr 30, 8:12 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more3 hr
Apr 30, 8:34 AM CDTAreal Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline3 hr
Apr 30, 8:41 AM CDTAreal Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline3 hr
Apr 30, 11:07 AM CDTAreal Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more9 hr
Apr 30, 11:07 AM CDTFlash Flood WarningLZKPerry, Pulaski, Saline3 hr
Apr 30, 1:05 PM CDTAreal Flood WarningLZKBaxter12 hr

Nearby

Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.